Synchronization of coupled nonlinear systems with time-delay

T. Yamamoto, T. Oguchi, H. Nijmeijer

Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

3 Citations (Scopus)

Abstract

In this paper we consider synchronization of two identical nonlinear systems bidirectionally coupled with timedelay. Firstly, we show using the small-gain theorem that trajectories of coupled strictly semi-passive systems converge to a bounded region. Next, using this result, we derive a condition for synchronization of the systems by the Lyapunov-Krasovskii theorem. Finally we illustrate the effectiveness of the derived conditions with a numerical example.
Original languageEnglish
Title of host publicationProceedings of the European Control Conference (ECC'07), 2-5 July 2007, Kos, Greece
Place of PublicationGreece, Kos
Pages3056-3061
Publication statusPublished - 2007

Fingerprint

Dive into the research topics of 'Synchronization of coupled nonlinear systems with time-delay'. Together they form a unique fingerprint.

Cite this